# SDR ASOA2015101213922

- Difficulty date: October 12, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 836-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 SEAT TRACK SEGMENT BS 836.40 - 847.62 CORRODED AT SEVERAL AREAS.  CORROSION BEYOND ALLOWABLE LIMITS OF SRM SUPPLEMENT 53-41-49.  R & R SEAT TRACK IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.
